# SDR USAASA04077

- Difficulty date: August 2, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Ruptured
- Location: R 1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ATTEMPT TO ENTER THE AIRCRAFT, THE MAINTENANCE CREW FOUND THAT THE R1 DOOR WOULD NOT OPEN FROM THE OUTSIDE.  PRESSURE WAS FELT AGAINST THE DOOR AS THE ATTEMPT TO OPEN WAS MADE.  MAINTENANCE FOUND THE DOOR ASSIST BOTTLE DIAPHRAM DISK PUNCTURED.  SUSPECT PRESSURE FROM THE DOOR ASSIST BOTTLE WAS PUSHING DOOR AGAINST THE STOPS, PREVENTING DOOR FROM OPENING.  ALSO, SUSPECT THAT DOOR MAY HAVE PREVIOUSLY BEEN ATTEMPTED TO OPEN WITH THE ESCAPE SLIDE ARMED, BUT HELD SHUT AS DOOR ASSIST BOTTLE RELEASED PRESSURE, FORCING DOOR TO THE CLOSED POSITION.  REPLACED THE DIAPHRAM DISK AND SERVICED THE DOOR ASSIST BOTTLE.  OK FOR SERVICE.  (M)
